# SDR ZW0A0105706

- Difficulty date: July 23, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT ACCY COMPT THE LONGERON END WAS CRACKED AT STA 1418, LONGERON 2L.  REPLACED CRACKED LONGERON PER SRM 53-14-4, FIG 2.  REPAIRED WITH SPLICE SECTION PER SRM 53-02, FIG 7.  SHIMMED REPAIR PART AS NECESSARY.
